# SDR AALA20110728MIA01

- Difficulty date: July 28, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 56,158 hours, 19,128 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: H150AKM1
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED STANDBY ATTITUDE INDICATOR FAILED.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED STANDBY ATTITUDE INDICATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
